MathSciNet Relay Station
MathSciNet bibliographic data
MR2257404 (2007g:14012) 14E30
Mori, Shigefumi Errata to: "Classification of three-dimensional flips'' [J. Amer. Math. Soc. 5 (1992), no. 3, 533–703; MR1149195] by J. Kollár and Mori. J. Amer. Math. Soc. 20 (2007), no. 1, 269–271 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement